# SDR AALA2019120549021

- Difficulty date: November 26, 2019
- Submitted: December 5, 2019
- Operation: Air carrier
- Aircraft: N978AN
- Make and model: Boeing 737823
- Aircraft serial: 30100
- Aircraft time: 55,003 hours, 22,655 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410U147
- Condition: Cracked
- Location: Bs 344-366
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED CABIN FLOOR INTERCOSTAL BETWEEN BS 344 AND BS 366 AT RBL 6. REPLACED INTERCOSTAL PER AARD 51-00-05-1 AND SRM 51-40-02.
